Mixed Problems for the Two-Dimensional Heat-Conduction Equation in Anisotropic Hörmander Spaces
AbstractFor some anisotropic inner-product Hörmander spaces, we prove the theorems on well-posedness of initial-boundary-value problems for the two-dimensional heat-conduction equation with Dirichlet or Neumann boundary conditions. The regularity of the functions from these spaces is characterized by a couple of numerical parameters and a function parameter regularly varying at infinity in Karamata’s sense and characterizing the regularity of functions more precisely than in the Sobolev scale.
How to Cite
Los’, V. M. “Mixed Problems for the Two-Dimensional Heat-Conduction Equation in Anisotropic Hörmander Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 5, May 2015, pp. 645-56, http://umj.imath.kiev.ua/index.php/umj/article/view/2012.